Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Moret-Bailly, Laurent
Groupes de Picard et problèmes de Skolem. II. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 22 no. 2 (1989), p. 181-194
Full text djvu | pdf | Reviews MR 90i:11065 | Zbl 0704.14015 | 6 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1989_4_22_2_181_0

Bibliography

EGA A. GROTHENDIECK et J. DIEUDONNÉ, Éléments de géométrie algébrique, chap. 1, Springer, coll. Grundlehren ; chap. II, III, IV (Pub. Math. I.H.E.S., n° 8, 11, 17, 20, 24, 28, 32).
Numdam
SGA Séminaire de géométrie algébrique du Bois-Marie (Lecture Notes in Math., Springer).
[A] M. ARTIN, Versal Deformations and Algebraic Stacks (Inv. Math., vol. 27, 1974, p. 165-189).  MR 53 #2945 |  Zbl 0317.14001
[A-K] A. B. ALTMAN et S. L. KLEIMAN, Compactifying the Picard scheme I, II (Advances in Math., vol. 35, n° 1, 1980, p. 50-112 ; Amer. J. Math., vol. 101, n° 1, 1979, p. 10-41).  Zbl 0427.14016
[C-R] D. CANTOR et P. ROQUETTE, On Diophantine Equations Over the Ring of all Algebraic Integers (J. Number Theory, vol. 18, 1984, p. 1-26).  MR 85j:11036 |  Zbl 0538.12014
[C-F] J. W. S. CASSELS et A. FRÖHLICH, Algebraic Number Theory, Academic Press, 1967.  Zbl 0153.07403
[D-M] P. DELIGNE et D. MUMFORD, The Irreducibility of the Space of Curves of Given Genus (Pub. Math. I.H.E.S., n° 36).
Numdam |  Zbl 0181.48803
[J] J.-P. JOUANOLOU, Théorèmes de Bertini et applications (Progress in Math., Birkhöuser, vol. 42).  MR 86b:13007 |  Zbl 0519.14002
[K] D. KNUTSON, Algebraic Spaces, LNM 203, Springer.  MR 46 #1791 |  Zbl 0221.14001
[MB 1] L. MORET-BAILLY, Groupes de Picard et problèmes de Skolem I [Ann. sci. E.N.S. (4e série, t. 22, 1989, p. 161-179)].
Numdam |  MR 90i:11065 |  Zbl 0704.14014
[MB 2] L. MORET-BAILLY, Problèmes de Skolem sur les champs algébriques (en préparation).
[Ru 1] R. RUMELY, Arithmetic Over the Ring of all Algebraic Integers (J. reine u. angew. Math., vol. 368, 1986, p. 127-133).  MR 87i:11041 |  Zbl 0581.14014
[Ru 2] R. RUMELY, Capacity theory on algebraic curves (à paraître).
[S] J.-P. SERRE, Groupes algébriques et corps de classes, Hermann.
Copyright Cellule MathDoc 2014 | Credit | Site Map